| Model Number |
9-ITV08F45/80 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, an 8f amplatzer torqvue 45/80 was utilized during a procedure.When advancing through the anatomy there was advancement difficulty and the blue tip became damaged.A replacement 9f amplatzer torqvue was attempted to be used as a replacement but also met resistance while advancing which damaged the blue tip.A non-abbott replacement device was used to complete the procedure.There were no patient consequences or clinically significant delay.
Additional Manufacturer Narrative
An event of difficult to advance through patient anatomy and material deformation (blue tip damaged) was reported.The reported difficult to advance through patient anatomy could not be replicated in a testing environment.The reported material deformation of the blue tip was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar incidents reported from this lot.All available information was investigated and based on available information, a cause for the reported difficult to advance through patient anatomy and material deformation (blue tip damaged) could not be conclusively determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.